Bulletin of the Belgian Mathematical Society - Simon Stevin

Fixed point sets of equivariant fiber-preserving maps

Rafael Souza and Peter Wong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Given a selfmap $f:X\to X$ on a compact connected polyhedron $X$, H. Schirmer gave necessary and sufficient conditions for a nonempty closed subset $A$ to be the fixed point set of a map in the homotopy class of $f$. R. Brown and C. Soderlund extended Schirmer's result to the category of fiber bundles and fiber-preserving maps. The objective of this paper is to prove an equivariant analogue of Brown-Soderlund theorem result in the category of $G$-spaces and $G$-maps where $G$ is a finite group.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 24, Number 4 (2017), 641-655.

First available in Project Euclid: 4 January 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 57S99: None of the above, but in this section

fixed points equivariant maps


Souza, Rafael; Wong, Peter. Fixed point sets of equivariant fiber-preserving maps. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 4, 641--655. doi:10.36045/bbms/1515035013. https://projecteuclid.org/euclid.bbms/1515035013

Export citation